RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 161, Number 6, Pages 1303–1305 (Mi dan31030)  

MATHEMATICAL PHYSICS

Asymptotic estimation of certain rotational motions in the case of resonance

V. M. Volosov, B. I. Morgunov

Lomonosov Moscow State University

Full text: PDF file (371 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 24.10.1964

Citation: V. M. Volosov, B. I. Morgunov, “Asymptotic estimation of certain rotational motions in the case of resonance”, Dokl. Akad. Nauk SSSR, 161:6 (1965), 1303–1305

Citation in format AMSBIB
\Bibitem{VolMor65}
\by V.~M.~Volosov, B.~I.~Morgunov
\paper Asymptotic estimation of certain rotational motions in the case of resonance
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 161
\issue 6
\pages 1303--1305
\mathnet{http://mi.mathnet.ru/dan31030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0181146}
\zmath{https://zbmath.org/?q=an:0138.20104}


Linking options:
  • http://mi.mathnet.ru/eng/dan31030
  • http://mi.mathnet.ru/eng/dan/v161/i6/p1303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019